MathSciNet Relay Station
MathSciNet bibliographic data
MR17474 46.3X
Rickart, C. E. Banach algebras with an adjoint operation. Ann. of Math. (2) 47, (1946). 528–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement